# SDR DXTA2021121353440

- Difficulty date: December 12, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0151
- Aircraft time: 3,485 hours, 2,290 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 991405811
- Part serial: 00091EDF
- Condition: Faulted
- Stage of operation: TO
- How discovered: L
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

BATTERY / CHARGER: BAT OTEMP R CAS MESSAGE DISPLAYED AFTER TAKEOFF. BAT TEMP FLUCTUATED FROM 52 TO 67 C. // SIGNOFF // INPSECTED RH BATTERY TEMP WIRING. NO DEFECTS NOTED. SWAPPED LH AND RH BATTERIES FOR TROUBLESHOOTING. REPOSITIONED BATTERIES BACK TO ORIGINAL LOCATION. REMOVED AND REPLACED RH BATTERY REF. CE-680 M/M 24-30-05. OPS CHECK GOOD. PERFORMED GROUND RUN. BOTH BATTERY TEMP EQUAL DURING GROUND RUNS. NO DEFECTS NOTED.
